# SDR 0200776624

- Difficulty date: March 8, 2002
- Submitted: March 19, 2002
- Operation: Air carrier
- Aircraft: N624US
- Make and model: Boeing 747251B
- Aircraft serial: 21706
- Aircraft time: 87,315 hours, 14,687 cycles
- System (JASC): 2433 · DC Rectifier/Converter
- Part: Transformer
- Part number: 241804
- Part serial: 728
- Condition: Malfunctioned
- Location: Electrical Sys
- Stage of operation: DE
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: H

## Discrepancy

DURING DESCENT, A STRONG BURNING SMELL EMITTED IN THE FLIGHT DECK AND BEHIND DOOR 1L FOLLOWED BY A MASTER FIRE WARNING AND BELL.  PULLED ESSENTIAL TRANSFORMER RECTIFIER CIRCUIT BREAKER, DECLARED AN EMERGENCY, AND LANDED THE AIRCRAFT WITHOUT FURTHER INCIDENT.  REPLACED THE TRANSFORMER RECTIFIER UNIT, FIRE DETECTION CONTROL ELECTRONICS MODULE WITH CARDS, MAIN AIRCRAFT BATTERY AND BATTERY CHARGER, A-13 CARD IN THE MASTER DIM AND TEST MODULE, AND REPAIRED THE MAIN BATTERY OVERHEAT TEMP SENSOR WIRE.  OPERATIONAL CHECK GOOD.
